# SDR DXTA2024010410516

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500259
- Aircraft time: 7,976 hours, 6,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005988
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

45 MINUTES INTO OUR FLIGHT PBI-MMUN, EMERGENCY CABIN LIGJTS TURNED ON AND STAYED ON WORH TJE EMER LT IN THE ARM POSITION. 10 MINUTES BEFORE LANDING LIGJTS STARTED FLICKERING.  REMOVED SUSPECTED DEFECTIVE EMERGENCY BATTERY #2 AND INSTALLED CUSTOMER SUPPLIED TESTED EMERGENCY BATTERY IAW MM 33-52-01. COMPLETED OPS CHECK OF THE #2 EMERGENCY BATTERY ALL STEPS COMPLETED AND PASSED MM 33-52-01.
